MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE
Model Number 1005357H
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.It should be noted that the instructions for use (ifu) guide wire hi-torque guide wires ce fda states to refer to the device label for any additional product-specific indications that may apply.In this case, the reported use after expiration did not appear to have caused any reported device issues or adverse patient effects.The investigation determined the reported use of the device past the expiration date appears to be related to user error.Based on the reported information, the expiration date was not verified before use of the device.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the mildly calcified, mildly tortuous, 60% stenosed left circumflex coronary artery.A whisper guide wire was used without issues on (b)(6) 2021, but afterwards, the expiration date was noted to be 10/31/2019.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER MS GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11649855
Report Number2024168-2021-03012
Device Sequence Number3833078
Product Code DQX
UDI-Device Identifier08717648037801
UDI-Public08717648037801
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number1005357H
Device Catalogue Number1005357H
Device Lot Number7110271
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1